# SDR DALA2021040602032

- Difficulty date: March 26, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,407 hours, 24,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Row 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 SEATS AT ROW 42 ABC HAS DAMAGED SEAT TRACK. CORRECTIVE ACTION: REF ERA 590838-14. REMOVED SEAT TRACK AND REPAIRED SEAT TRACK PER SRM AND INTALLED PER SRM AND ERA 590838-14 REV ORG.
